Semiheaps of continuous mappings
Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 543-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_3_a11,
author = {L. G. Mustafaev},
title = {Semiheaps of continuous mappings},
journal = {Doklady Akademii Nauk},
pages = {543--546},
year = {1974},
volume = {215},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a11/}
}
L. G. Mustafaev. Semiheaps of continuous mappings. Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 543-546. http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a11/